Subscribe Now Subscribe Today
Research Article
 

A Class of Constacyclic Codes over Zpm



Liao Dajian
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail
ABSTRACT

We study μp-1-constacyclic codes over of arbitrary length, where μ is a unit in and m≥2 a positive integer, p a prime integer. We first derive the structure of μp-1-constacyclic codes over of length ps over , these codes are then used to classify allμp-1-constacyclic codes over of arbitrary length. The generator polynomials of such constacyclic codes of arbitrary length are determined.

Services
Related Articles in ASCI
Similar Articles in this Journal
Search in Google Scholar
View Citation
Report Citation

 
  How to cite this article:

Liao Dajian , 2013. A Class of Constacyclic Codes over Zpm. Journal of Applied Sciences, 13: 3227-3232.

DOI: 10.3923/jas.2013.3227.3232

URL: https://scialert.net/abstract/?doi=jas.2013.3227.3232
 

REFERENCES
1:  Norton, G.H. and A. Salagean, 2000. On the structure of linear and cyclic codes over a finite chain ring. Appl. Algebra Eng. Commun. Comput., 10: 489-506.
CrossRef  |  Direct Link  |  

2:  Dinh, H.Q. and S.R. Lopez-Permouth, 2004. Cyclic and negacyclic codes over finite chain rings. IEEE Trans. Inform. Theor., 50: 1728-1744.
CrossRef  |  Direct Link  |  

3:  Mcdonald, B.R., 1958. Finite Rings with Identity. Marcel Dekker, Van Nostrand, USA.

©  2021 Science Alert. All Rights Reserved